# SDR SIMA20120801008

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 20,628 hours, 18,643 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT ON SERVICE DOOR ( EXTERNAL LIGHT) HAS BROKEN WIRE IN WIRE BUNDLE.  LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED BROKEN WIRE IAW SWPM 20-21-00.  OPS CHECKED GOOD IAW AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
